American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13L05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Gilbert Baumslag, Frank B. Cannonito and Derek J. S. Robinson. The algorithmic theory of finitely generated metabelian groups . Trans. Amer. Math. Soc. 344 (1994) 629-648. MR 1202419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Paul C. Eklof and Saharon Shelah. On a conjecture regarding nonstandard uniserial modules . Trans. Amer. Math. Soc. 340 (1993) 337-351. MR 1159192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] L. Lipshitz. Commutative regular rings with integral closure . Trans. Amer. Math. Soc. 211 (1975) 161-170. MR 0396254.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1